# SDR IPXA2022030479734

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,217 hours, 14,498 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Landing
- Part number: A5724240920000
- Part serial: NSN
- Condition: Cracked
- Location: Panel 575 Db Pla
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGPANEL 575DB LANDING PLATE CRACKEDREMOVED AND REPLACED IAW SRM 51-40-21
